# SDR COMA0160313

- Difficulty date: March 4, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- Aircraft time: 10,280 hours, 10,414 cycles
- System (JASC): 2700 · Flight Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CONFIG AILERON AND CONFIG SPOILER DURING T/O.  COULD NOT DUPLICATE.  OPERATIONAL CHECKS NORMAL.
